MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 STANDARD PRE-SHAPED 200CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 STANDARD PRE-SHAPED 200CM; WIRE, GUIDE, CATHETER
Model Number M00326420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 06/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the results of the dhr review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.The reported complaint could not be confirmed and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported patient vessel perforation is a known and anticipated complications to these types of procedures and patient condition and are listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication will be assigned to this event.Subject device is not available.
 
Event or Problem Description
It was reported that during the procedure, the subject guide wire perforated the m2 blood vessel.The patient's condition, adverse consequences and medical intervention done due to the reported event are not known.The procedure was completed successfully with a previously placed flow diverter.No other information is available.

Brand Name
SYNCHRO2-14 STANDARD PRE-SHAPED 200CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key10245991
Report Number3012931345-2020-00098
Device Sequence Number594998
Product Code DQX
UDI-Device Identifier04546540688774
UDI-Public04546540688774
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2023
Device Model NumberM00326420
Device Catalogue NumberM00326420
Device Lot Number0000042682
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR